# SDR CALA2020041000814

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2281
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS A DENT APPROX 10 INCHES AT 12 O''CLOCK POSITION. DENT MEASURES APPROX 4" BY 7" AND 0.150" DEEP AND LOCATED APPROX 5" LEFT OF 12 OCLOCK POS UPPER WEB BAY. LOG PAGE TO REMAIN OPEN FOR THE FERRY TO TPA FOR REPAIRS REPAIR COMPLIED WITH UNLOCKING LOGPAGE ACCOMPLISHED WEB DOUBLER REPAIR AT AFT PRESSURE BULKHEAD, STA 1016, BETWEEN BLO THRU AND L3 AS PER B737-8 SRM 53-80-08, DETAIL A REAPIR 7, NEXT INSPECTION THRESHOLD 36.000 FLIGHT CYCLES AS PE R B737-800 SRM 53-80-08 REAPIR TABLE 202 PAGE 210, THRESHOLD INSPECTION DUE AT 59,404 TAC AND REPEATED INSPECTIONS AT LFEC 4000 FC THE AFTER AND HFEC 16000 FC THEREAFTER DIP GENERATED
